# SDR DALA2017021601273

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP ON STA 1022 BTW LONG 13 /14 RT. REPAIR ON FRAME CLIP WAS ACCOMPLISHED PER SRM 53-00-06.
